# SDR SB04134

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTS, AT SEAT ROWS 17 THROUGH 20, WOULD ILLUMINATE AND THEN QUICKLY EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT CABIN.  OPERATIONAL CHECK GOOD.
